Tsukuba Journal of Mathematics

Self-dual connections of homogeneous principal bundles over quaternionic Kaehler symmetric spaces

Hajime Urakawa

Full-text: Open access

Abstract

A characterization of self-dual connections of homogeneous principal bundles over quatemionic Kaehler symmetric spaces in terms of the holonomy homomorphism, is given using the group theoretic approach.

Article information

Source
Tsukuba J. Math., Volume 20, Number 2 (1996), 387-397.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163089

Digital Object Identifier
doi:10.21099/tkbjm/1496163089

Mathematical Reviews number (MathSciNet)
MR1422628

Zentralblatt MATH identifier
0914.53017

Citation

Urakawa, Hajime. Self-dual connections of homogeneous principal bundles over quaternionic Kaehler symmetric spaces. Tsukuba J. Math. 20 (1996), no. 2, 387--397. doi:10.21099/tkbjm/1496163089. https://projecteuclid.org/euclid.tkbjm/1496163089


Export citation